# SDR MWEA020381

- Difficulty date: May 24, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5910256501
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF RUDDER 5 INCHES AFT OF FORWARD SPAR BETWEEN ZR 117 AND ZR 113 HAS CREASE 2.5 INCHES LONG.  FABRICATED AND INSTALLED REPAIR DOUBLER.
